MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STOPCOCK,3-WAY,45,PSI,LOW,OFF,ROT,COLAR

Medline Industries, LP MEDLINE; STOPCOCK,3-WAY,45,PSI,LOW,OFF,ROT,COLAR
Catalog Number DYNJSC301
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the team had one of the stopcocks that was leaking and it is leaking out the bottom.Looks to be an issue with the turning valve itself.".
 
Additional Manufacturer Narrative
The customer reported leakage on the item and stated that the stopcock was leaking out the bottom, with an issue with the turning valve itself.The packs production record was reviewed and there were no line down situations, deviations, run-with outs, or non-conformance reports that might have had an impact on this issue; two samples were returned for investigation, and the two returned samples leaked upon aspiration.Based on the investigation results, the reported defect is confirmed.Root cause can be attributed to vendor design deviation, and the overall conclusion was that the issue was related to an error in the component manufacturing process.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STOPCOCK,3-WAY,45,PSI,LOW,OFF,ROT,COLAR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50941624
Report Number1417592-2026-53970
Device Sequence Number10749581
Product Code DTL
UDI-Device Identifier40884389734569
UDI-Public40884389734569
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJSC301
Device Lot Number24ABP636
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown